# SDR FDEA202203270702

- Difficulty date: March 27, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 90,001 hours, 18,931 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT STATION 5-123 LONGERON 50 RIGHT HAND SPLICE   FITTING FOUND WITH CRACK .    SPLICE FITTING REMOVED AND REPLACED WITH FABRICATED SPLICE AS PER SRM 51-33-01-  OG. SPLICE FABRICATED AS PER DOUGLAS DRAWING A5A7114 REVSION J . REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100 .
